# SDR CA001003003

- Difficulty date: September 15, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Failed
- Location: Lt Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AT APPROXIMATELY 90 KTS, THEY HAD A STALL FAIL, FOLLOWED BY A CONFIG SPOILERS MESSAGE. THEY ABORTED THE TAKEOFF AND RETURNED TO THE GATE. THE MAINTENANCE REPLACED THE LEFT AOA SENSOR AND CARRIED OUT AN ABORTED TAKEOFF INSPECTION.
